# SDR SCNA00379

- Difficulty date: November 10, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOOR SEAT TRACK OUTBOARD SIDE RBL 42.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 15207887188.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002, 531005.
